# SDR AALA202509231547

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 82,913 hours, 34,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5337156121400
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 12 ELONGATED HOLES FOUND DURING KEEL BEAM REPLACEMENT. MAINTENANCE REPLACED SHEAR PLATE PER SRM & EA 368118.
